RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 3, Pages 40–47 (Mi mz2403)  

On satisfiability of the $C'(\frac 13)$ and $C(4)$ conditions for special homogeneous semigroups with defining word-powers

E. V. Kashincev

Shuya State Pedagogical Institute

Full text: PDF file (745 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:3, 903–907

Bibliographic databases:

UDC: 512
Received: 09.03.1992

Citation: E. V. Kashincev, “On satisfiability of the $C'(\frac 13)$ and $C(4)$ conditions for special homogeneous semigroups with defining word-powers”, Mat. Zametki, 54:3 (1993), 40–47; Math. Notes, 54:3 (1993), 903–907

Citation in format AMSBIB
\Bibitem{Kas93}
\by E.~V.~Kashincev
\paper On satisfiability of the $C'\left(\frac 13\right)$ and $C(4)$ conditions for special homogeneous semigroups with defining word-powers
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 3
\pages 40--47
\mathnet{http://mi.mathnet.ru/mz2403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1248283}
\zmath{https://zbmath.org/?q=an:0829.20081}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 3
\pages 903--907
\crossref{https://doi.org/10.1007/BF01209555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL76800004}


Linking options:
  • http://mi.mathnet.ru/eng/mz2403
  • http://mi.mathnet.ru/eng/mz/v54/i3/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:54
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020